Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 262, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 8:42 PM CDT for 5 counties in Oklahoma. It was in force for 48 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 8:42 PM CDT (01:42 UTC)
- Expired
- May 18, 2017, 9:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 8:45 PM CDT | TSTM WND DMG | 4 Nne Owasso, OK | TREE SPLIT IN NEIGHBORHOOD NEAR 116TH STREET NORTH AND GARNETT. |
| May 18, 9:08 PM CDT | TSTM WND GST 60 | 1 Nw Jenks, OK | MEASURED AT RIVERSIDE AIRPORT. |
| May 18, 9:30 PM CDT | TSTM WND DMG | Tulsa, OK | TREE DAMAGE AT 63RD AND SOUTH PEORIA AVE. |
| May 18, 9:30 PM CDT | TSTM WND GST 65 | Tulsa, OK | THUNDERSTORM WINDS ESTIMATED TO 65 MPH, TREE DAMAGED. |
| May 18, 9:30 PM CDT | TSTM WND GST 70 | Tulsa, OK | TULSA HILLS |
| May 18, 9:33 PM CDT | TSTM WND GST 62 | 1 Nw Jenks, OK | MEASURED AT RIVERSIDE AIRPORT. |
| May 18, 9:35 PM CDT | TSTM WND DMG | 7 Sw Sperry, OK | LARGE TREE LIMBS DOWN |
| May 18, 9:36 PM CDT | TSTM WND GST 65 | Tulsa, OK | SHERIDAN AND 41ST |
| May 18, 9:39 PM CDT | TSTM WND GST 65 | 4 Ne Tulsa, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 6:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
042
WUUS54 KTSA 190142
SVRTSA
OKC113-131-143-145-147-190230-
/O.NEW.KTSA.SV.W.0262.170519T0142Z-170519T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
842 PM CDT THU MAY 18 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
* Until 930 PM CDT
* At 841 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Vera to 3 miles southeast of Owasso
to Jenks, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Owasso... Bixby...
Jenks... Glenpool...
Coweta... Skiatook...
Catoosa... Collinsville...
Verdigris... Chelsea...
Inola... Sperry...
Oologah... Ramona...
Foyil... Avant...
This includes Interstate 44 between mile markers 217 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3660 9544 3633 9544 3599 9561 3593 9603
3607 9603 3608 9608 3649 9608 3660 9580
TIME...MOT...LOC 0141Z 253DEG 19KT 3646 9595 3624 9580 3601 9596
HAIL...1.00IN
WIND...60MPH
$$
691 follow-up statement
842
WWUS54 KTSA 190202
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
902 PM CDT THU MAY 18 2017
OKC113-190212-
/O.CAN.KTSA.SV.W.0262.000000T0000Z-170519T0230Z/
Osage OK-
902 PM CDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3660 9544 3633 9544 3599 9561 3601 9595
3654 9596 3654 9595
TIME...MOT...LOC 0202Z 270DEG 19KT 3649 9583 3627 9568 3604 9584
$$
OKC131-143-145-147-190230-
/O.CON.KTSA.SV.W.0262.000000T0000Z-170519T0230Z/
Rogers OK-Washington OK-Wagoner OK-Tulsa OK-
902 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR ROGERS...SOUTHERN WASHINGTON...NORTHWESTERN WAGONER AND
NORTHEASTERN TULSA COUNTIES...
At 902 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Vera to 2 miles north of
Verdigris to 2 miles west of Broken Arrow, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Bixby... Coweta...
Skiatook... Catoosa...
Collinsville... Verdigris...
Chelsea... Inola...
Oologah... Ramona...
Foyil... Talala...
Vera... Tiawah...
Oneta... Turley...
This includes Interstate 44 between mile markers 223 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3660 9544 3633 9544 3599 9561 3601 9595
3654 9596 3654 9595
TIME...MOT...LOC 0202Z 270DEG 19KT 3649 9583 3627 9568 3604 9584
HAIL...1.00IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:16 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 18, 6:16 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
616 PM CDT Thu May 18 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Overall low confidence aviation forecast as multiple rounds of
thunderstorms likely to impact the area through 00z Saturday. In
general, VFR will prevail early with MVFR prevailing later
tonight and Friday morning in most areas, back to generally VFR by
afternoon. Timing of storms handled with TEMPO groups and/or VCTS,
with potential for short-lived IFR conditions with storms along
with significant wind gusts.
&&
.PREV DISCUSSION... /Issued 348 PM CDT Thu May 18 2017/
DISCUSSION...
Numerous severe storms have developed across western Oklahoma
ahead of the dryline and will move toward northeast Oklahoma this
evening. Soundings from 18z at OUN suggest that airmass is
largely uncapped, with a stout EML above the mid level inversion.
Storms should hold off across eastern Oklahoma til early evening
given lack of low level convergence.
The highest chance for tornadoes will be across Osage/Pawnee
counties associated with supercells that are approaching from
southwest/central OK. Given deep layer shear increasing to above
50 kt this evening and a very unstable airmass in place, severe
thunderstorms are likely across eastern Oklahoma before midnight
with a threat for hail and wind, transitioning to wind and heavy
rain overnight.
The upper trough will move out into the Plains on Friday with the
greater coverage of storms expected Friday afternoon and evening.
A flash flood watch has been issued to account for widespread
rain of 2 to 4 inches expected from tonight into Saturday morning.
Precipitation should end from west to east on Saturday with a nice
day on Sunday. The next chance for storms arrives late Monday into
Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 82 61 73 / 80 60 90 30
FSM 70 87 68 77 / 50 40 70 80
MLC 71 84 65 75 / 60 30 90 60
BVO 67 81 58 71 / 80 60 90 20
FYV 67 82 64 73 / 50 30 70 70
BYV 68 83 65 75 / 50 30 70 70
MKO 67 82 62 73 / 60 40 90 50
MIO 67 82 63 72 / 60 60 90 50
F10 69 80 60 73 / 60 50 90 40
HHW 69 85 67 77 / 40 40 70 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
071.
AR...None.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...14Hazardous weather outlook, May 18, 4:55 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017
...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening through Tonight.
TORNADO.
RISK...Limited.
AREA...West of highway 75.
ONSET...after 6 PM.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
ONSET...after 6 PM.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...after midnight.
HEAVY RAIN.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...after 6 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...ongoing.
DISCUSSION...
An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.
Strong to severe storms have develop this afternoon over western and
central Oklahoma. These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.
Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.
A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.
weather.gov/tulsa Contains additional information.In the hours before
Special weather statement, May 18, 8:00 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT THU MAY 18 2017
OKZ054-059-060-064-066-190145-
Tulsa OK-Okmulgee OK-Osage OK-Pawnee OK-Creek OK-
800 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...CENTRAL
CREEK...SOUTHEASTERN PAWNEE...NORTHERN OKMULGEE AND TULSA COUNTIES
UNTIL 845 PM CDT...
At 800 PM CDT, a strong thunderstorm was located 4 miles northwest of
Kellyville, moving northeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Bristow...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Skiatook...
Catoosa... Collinsville...
Mannford... Kiefer...
Beggs... Sperry...
Mounds... Kellyville...
Westport... Slick...
This includes Interstate 44 between mile markers 186 and 232.
A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3602 9646 3643 9617 3642 9581 3590 9581
3590 9582 3573 9581 3572 9649
TIME...MOT...LOC 0100Z 232DEG 31KT 3598 9628
69Special weather statement, May 18, 8:06 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
806 PM CDT THU MAY 18 2017
OKZ064-065-190130-
Okfuskee OK-Creek OK-
806 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK AND OKFUSKEE
COUNTIES UNTIL 830 PM CDT...
At 806 PM CDT, a strong thunderstorm was located near Prague, moving
northeast at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Okemah... Okfuskee...
Boley... Paden...
Castle... Welty...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
225.
A tornado watch remains in effect until midnight CDT for northeastern
and east central Oklahoma.
LAT...LON 3571 9662 3573 9620 3539 9619 3537 9644
3546 9644 3546 9647 3543 9650 3543 9652
3546 9654 3544 9657 3543 9656 3542 9656
3541 9654 3539 9654 3541 9658 3540 9660
3540 9662
TIME...MOT...LOC 0106Z 221DEG 36KT 3548 9665
69Local storm report, May 18, 8:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST 2 S SAND SPRINGS 36.11N 96.11W
05/18/2017 E60 MPH TULSA OK AMATEUR RADIO
&&
JDSLocal storm report, May 18, 8:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST SAND SPRINGS 36.14N 96.11W
05/18/2017 E72 MPH TULSA OK BROADCAST MEDIA
&&
JDSLocal storm report, May 18, 8:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 3 SW SAPULPA 35.97N 96.15W
05/18/2017 E0.88 INCH CREEK OK PUBLIC
&&
JDSLocal storm report, May 18, 8:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL SAPULPA 36.00N 96.11W
05/18/2017 E1.00 INCH CREEK OK PUBLIC
HIGHWAY 97 AT THE BOWLING ALLEY
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.